Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 64, NWS Shreveport, LA

May 16, 2020Little River County, Arkansas; Bowie County, Texas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this tornado warning at May 16, 2020, 4:37 PM CDT for Little River County, Arkansas; Bowie County, Texas; McCurtain County, Oklahoma. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2020, 4:37 PM CDT (21:37 UTC)
Expired
May 16, 2020, 5:15 PM CDT
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Little River County, AR, McCurtain County, OK, Bowie County, TX

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 4:52 PM CDTTORNADO6 Sw Foreman, ARSTORM SURVEY WAS UNABLE TO FIND ANY DAMAGE IN AN OPEN FIELD WHERE THE EF-U TORNADO WAS DOCUMENTED TOUCHING DOWN BY STORM SPOTTERS.
May 16, 4:55 PM CDTTORNADO6 Sw Foreman, ARLITTLE RIVER EMERGENCY MANAGER REPORTS THAT TRAINED SPOTTERS ARE CONFIRMED A TORNADO ON THE GROUND SOUTHWEST OF FOREMAN NEAR THE OKLAHOMA STATE LINE.
May 16, 5:20 PM CDTTORNADO2 W Tom, OKSURVEY INDICATES THE EF-0 TORNADO WITH MAXIMUM WINDS OF 70 MPH BRIEFLY TOUCHED DOWN ON MUDLINE RD. ONLY A COUPLE OF LARGE TREE BRANCHES WERE BROKEN AS IT CROSSED THE ROAD. THE PATH LENGTH WAS 0.13 MILES AND PATH WIDTH 20 YARDS.
May 16, 5:20 PM CDTTORNADO2 W Tom, OKREPORT OF TORNADO ON THE GROUND ON JASPER HOLLOW ROAD NEAR THE TOM COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 3:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WFUS54 KSHV 162137
TORSHV
ARC081-OKC089-TXC037-162215-
/O.NEW.KSHV.TO.W.0064.200516T2137Z-200516T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
437 PM CDT Sat May 16 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Little River County in southwestern Arkansas...
  Southeastern McCurtain County in southeastern Oklahoma...
  North central Bowie County in northeastern Texas...

* Until 515 PM CDT.
    
* At 436 PM CDT, a tornado producing storm was located 8 miles south
  of Foreman, moving northwest at 20 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Arkinda around 515 PM CDT.

Other locations impacted by this tornadic thunderstorm include Tom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3358 9437 3355 9443 3374 9461 3380 9446
TIME...MOT...LOC 2136Z 151DEG 17KT 3359 9442 

TORNADO...OBSERVED
HAIL...<.75IN

$$

13
2 follow-up statements
410 
WWUS54 KSHV 162152
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
452 PM CDT Sat May 16 2020

ARC081-OKC089-TXC037-162215-
/O.CON.KSHV.TO.W.0064.000000T0000Z-200516T2215Z/
Little River AR-McCurtain OK-Bowie TX-
452 PM CDT Sat May 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WEST
CENTRAL LITTLE RIVER...SOUTHEASTERN MCCURTAIN AND NORTHERN BOWIE
COUNTIES...
    
At 451 PM CDT, a confirmed tornado was located near Foreman, moving
northwest at 20 mph.

HAZARD...Damaging tornado.

SOURCE...Spotter confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Arkinda around 520 PM CDT.

Other locations impacted by this tornadic thunderstorm include Tom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3364 9441 3361 9447 3374 9461 3380 9446
TIME...MOT...LOC 2151Z 148DEG 16KT 3365 9446 

TORNADO...OBSERVED
HAIL...<.75IN

$$

13
444 
WWUS54 KSHV 162202
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
502 PM CDT Sat May 16 2020

ARC081-TXC037-162211-
/O.CAN.KSHV.TO.W.0064.000000T0000Z-200516T2215Z/
Little River AR-Bowie TX-
502 PM CDT Sat May 16 2020

...THE TORNADO WARNING FOR WEST CENTRAL LITTLE RIVER AND NORTHERN
BOWIE COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Oklahoma.

LAT...LON 3368 9449 3366 9453 3374 9461 3378 9452
TIME...MOT...LOC 2201Z 133DEG 19KT 3368 9454 

$$

OKC089-162215-
/O.CON.KSHV.TO.W.0064.000000T0000Z-200516T2215Z/
McCurtain OK-
502 PM CDT Sat May 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN MCCURTAIN COUNTY...

At 501 PM CDT, a tornado wsa located 7 miles southwest of Arkinda, 
or 8 miles west of Foreman, moving northwest at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern McCurtain County, including the following locations...
Tom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3368 9449 3366 9453 3374 9461 3378 9452
TIME...MOT...LOC 2201Z 133DEG 19KT 3368 9454 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 16, 3:13 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 16, 3:13 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
313 PM CDT Sat May 16 2020

.SHORT TERM.../Tonight through Sunday Night/

Convection has increased significantly this afternoon as heating
influences have helped destabilize the atmosphere with an upper
trough pivoting eastward into the region, allowing for steeper
lapse rates aloft and more upscale growth of these thunderstorms.
Our biggest concern this afternoon is with some weakly rotating
storms and possible brief spin-up tornadoes with a few tornado
warnings having already been issued thus far. Favorable conditions
will continue through the remainder of the afternoon and into the
early evening hours as a sfc low continues to drift eastward into
the region, providing for modest low-level shear with 0-1km shear
values near 200 m2/s2. Aside from the tornado potential, we also
continue to monitor rain rates across NE Texas and SE Oklahoma
where the heaviest rainfall has occurred so far this afternoon.
Training storms haven't really been an issue up to this point, but
still cannot rule out some brief heavy rainfall that could produce
isolated areas of localized flooding. However, it doesn't appear
that a Flash Flood Watch is needed at the moment but this threat
will continue to be closely monitored over the next several hours.

Through tonight, look for convection to continue spreading farther
north and east as the upper trough swings overhead along with the
associated low pressure center aloft and at the sfc. Therefore,
have maintained high PoPs areawide through the overnight period
with temperatures gradually cooling back down into the 60s. Rain
chances will remain quite high for much of the region on through
Sunday before convection gradually begins to diminish from west to
east late in the day through Sunday night. Temperatures will range
from the upper 70s to near 80 degrees for highs on Sunday before
cooling back into the 60s again overnight as clouds clear from the
NW to SE. Cool NW winds will prevail through Sunday night and help
push temperatures even cooler across our northern zones with mid
to upper 50s expected by early Monday morning.

/19/

.LONG TERM.../Monday through Saturday Night/

By the start of the upcoming work week, our current upper level
trough will be well east of our region and will eventually be
absorbed by a vigorous upper level trough that will become cut off
from the westerlies as it moves southward from the Ohio Valley into
the Tenn Valley by Tue with the trough moving very little into Thu.
On the backside of this trough will be an expansive ridge of high
pressure in the upper levels that will extend as far south as the
Mexican Plateau and as far north as the Upper Plains into the Great
Lakes. This trough will have a warming influence across our region
with highs in the 80s through much of the upcoming week but a drying
influence as well.

Some medium range members are trying to suggest pops increasing
again as we head into the late week and upcoming weekend and while
that may very well be the case, will stay close to the NBM which is
taking its cues from the drier ECMWF and CMC suggesting a stronger
upper ridge in place across the Southern Plains/Lower Miss Valley
through at least Sat of next week.

13

&&

.PREV DISCUSSION... /issued 119 PM CDT Sat May 16 2020/

AVIATION...

For the 16/18Z TAF period, mostly MVFR cigs are currently observed
at our area terminals this afternoon with this extensive low cloud
cover expanding north and east ahead of an upper trough and closed
low across East Texas. Expect showers and thunderstorms to become
more numerous this afternoon and through this evening as the upper
trough and the center of the low shift farther east into the area.
Showers will continue through much of Sunday morning with embedded
thunderstorms still possible as the trough moves directly overhead
and winds begin to veer more W/NW as the sfc low shifts eastward.
Wind speeds will vary through the period, generally ranging from
5-15 kts with some higher gusts near 20kts possible. Cigs will be
slow to improve behind the trough and passing low with IFR/MVFR
conditions likely prevailing through the remainder of the period.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  79  63  83 /  90  70  10  10
MLU  67  78  63  82 /  80  80  30  10
DEQ  63  81  57  82 /  90  50  10   0
TXK  64  79  60  81 /  90  60  10   0
ELD  65  78  60  82 /  90  80  10   0
TYR  64  80  61  83 /  90  40  10   0
GGG  65  80  61  84 /  90  60  10   0
LFK  66  81  63  86 /  60  50  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

19/13
Hazardous weather outlook, May 16, 5:24 AM CDT, 11 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
524 AM CDT Sat May 16 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-171030-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
524 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Thunderstorms will increase across the region today and tonight.
Although widespread severe weather is not expected, a few
isolated severe thunderstorms with damaging winds and large hail
cannot be ruled out. In addition, pockets of heavy rainfall will
also be possible today and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Coverage of thunderstorms will diminish Sunday before moving east
of our region by Sunday night. Otherwise, some chances for
thunderstorms may return late in the work week. However, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

12

In the hours before

Special weather statement, May 16, 1:18 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
118 PM CDT Sat May 16 2020

TXZ108-161900-
Franklin TX-
118 PM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 200
PM CDT...

At 118 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Vernon, or 13 miles south of Hagansport, moving northwest at 20
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hagansport, Mount Vernon and Purley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3338 9530 3337 9528 3338 9527 3337 9526
      3337 9523 3321 9512 3315 9513 3306 9526
      3311 9531 3337 9531
TIME...MOT...LOC 1818Z 143DEG 19KT 3316 9523

13
Special weather statement, May 16, 2:07 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
207 PM CDT Sat May 16 2020

TXZ097-112-162000-
Cass TX-Bowie TX-
207 PM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CASS AND
SOUTHWESTERN BOWIE COUNTIES UNTIL 300 PM CDT...

At 207 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maud, or 14 miles south of New Boston, moving northwest at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Dalby Springs, Bryans Mill and Spring Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3326 9432 3319 9442 3337 9472 3350 9452
TIME...MOT...LOC 1907Z 138DEG 25KT 3325 9440

13
Special weather statement, May 16, 2:08 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
208 PM CDT Sat May 16 2020

TXZ097-112-162000-
Cass TX-Bowie TX-
208 PM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS AND SOUTH
CENTRAL BOWIE COUNTIES UNTIL 300 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Linden, or 10 miles west of Atlanta, moving northwest
at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Douglassville, Bryans Mill, Spring Hill and Red Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3314 9426 3308 9434 3328 9466 3343 9446
TIME...MOT...LOC 1908Z 138DEG 25KT 3313 9434

13
Local storm report, May 16, 3:43 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TORNADO          5 SE REDWATER           33.31N 94.20W
05/16/2020                   BOWIE              TX   OTHER FEDERAL

            GAME WARDEN REPORTS LARGE TORNADO ON LAKE
            WRIGHT PATMAN.

&&

AS
Special weather statement, May 16, 4:16 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
416 PM CDT Sat May 16 2020

ARZ071-072-LAZ003-004-162200-
Lafayette AR-Columbia AR-Claiborne LA-Webster LA-
416 PM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAFAYETTE AND
SOUTHWESTERN COLUMBIA COUNTIES...NORTHWESTERN WEBSTER AND
NORTHWESTERN CLAIBORNE PARISHES UNTIL 500 PM CDT...

At 416 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cotton Valley, or 12 miles north of Minden, moving
north at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Springhill, Cullen, Cotton Valley, Sarepta, Taylor, Shongaloo,
Bussey, Macedonia, Welcome, Evergreen, Leton, Walkerville, State Line
and Horsehead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Arkansas...and northwestern Louisiana.

LAT...LON 3270 9335 3313 9358 3322 9328 3275 9315
TIME...MOT...LOC 2116Z 161DEG 24KT 3280 9328

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:56 PM CDTSevere Thunderstorm WarningSHVColumbia, Union39 min
May 16, 9:57 AM CDTRiver Flood WarningSHVColumbia14 days
May 16, 2:33 PM CDTTornado WarningSHVLittle River42 min
May 16, 3:56 PM CDTTornado WarningSHVLittle River49 min
May 16, 4:37 PM CDTFlash Flood WatchSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more14 hr
May 16, 4:43 PM CDTTornado WarningSHVColumbia47 min
May 16, 5:16 PM CDTTornado WarningSHVLittle River, Miller29 min
May 16, 5:16 PM CDTTornado WarningSHVColumbia, Union44 min
May 16, 5:19 PM CDTTornado WarningSHVColumbia, Lafayette, Nevada41 min
May 16, 5:35 PM CDTTornado WarningSHVHempstead, Howard, Little River, Miller, Sevier40 min
May 16, 5:58 PM CDTTornado WarningSHVHempstead, Nevada47 min
May 16, 6:09 PM CDTTornado WarningSHVSevier37 min
May 16, 6:36 PM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Sevier3 hr
May 16, 6:45 PM CDTTornado WarningSHVHempstead18 min
May 16, 6:48 PM CDTFlash Flood WarningSHVHempstead, Nevada117 min
May 15, 7:39 PM CDTSpecial Weather StatementSHVWood51 min
May 15, 8:20 PM CDTSpecial Weather StatementSHVSmith25 min
May 15, 8:53 PM CDTAreal Flood AdvisorySHVSmith, Upshur, Wood119 min
May 16, 9:56 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus4 days
May 16, 1:18 PM CDTSpecial Weather StatementSHVFranklin42 min
May 16, 2:07 PM CDTSpecial Weather StatementSHVBowie53 min
May 16, 2:08 PM CDTSpecial Weather StatementSHVCass52 min
May 16, 2:11 PM CDTTornado WarningSHVBowie, Cass34 min
May 16, 3:08 PM CDTTornado WarningSHVBowie, Cass37 min
May 16, 3:10 PM CDTTornado WarningSHVBowie50 min
May 16, 3:36 PM CDTTornado WarningSHVBowie, Cass24 min
May 16, 3:44 PM CDTTornado WarningSHVBowie, Red River46 min
May 16, 4:27 PM CDTTornado WarningSHVBowie, Cass19 min
May 16, 5:00 PM CDTTornado WarningSHVBowie20 min
May 16, 5:42 PM CDTFlash Flood WarningSHVBowie, Red River4 hr
May 16, 3:11 PM CDTTornado WarningSHVMcCurtain49 min
May 16, 3:47 PM CDTTornado WarningSHVMcCurtain43 min
May 16, 4:23 PM CDTTornado WarningSHVMcCurtain52 min
May 16, 5:12 PM CDTTornado WarningSHVMcCurtain48 min

Nearby

Tornado Warnings in Arkansas, 2020Tornado Warnings in Texas, 2020Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.